| Model Number |
Y317H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: when was the suture broke (in the package, during removal from package, during handling or during use on the patient)? please specify during use on patient.Can you identify the product code and lot number of the product that was used? products: y346h (lot qmmbuh) y316h (lot rcmbtj) and y317h (lotrjmqdh).Device return status: pending.Did the event occur during one or multiple patient procedures? multiple patients/procedures.Have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).We have not had any problems with ethicon sutures in the past and are not having issues with other ethicon sutures we have in stock.If this event occurred in multiple procedures, please provide the following information for each patient event: can you identify the product code and lot number of the product that was used? (b)(6) 2022 mass removal y346h (lot qmmbuh); (b)(6) 2022 feline ovh y316h (lot rcmbtj); (b)(6) 2022 canine neuter y317h (lotrjmqdh); (b)(6) 2022 canine ovh y317h (lotrjmqdh), (b)(6) 2022 feline ovh y316h (lot rcmbtj); (b)(6) 2022 canine ovh y346h (lot qmmbuh); (b)(6) 2022 canine neuter y317h (lotrjmqdh).Events reported via: 2210968-2022-02989,2210968-2022-02986.
Event or Problem Description
It was reported that an animal underwent an unknown procedure (b)(6) 2022 and suture was used.During the procedure, the suture broke.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: a manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.Related events captured via: 2210968-2022-02986, 2210968-2022-02989 and 2210968-2022-02990.